Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Singular points of ordinary linear differential equations


Author: George D. Birkhoff
Journal: Trans. Amer. Math. Soc. 10 (1909), 436-470
MSC: Primary 34M35; Secondary 34A25
DOI: https://doi.org/10.1090/S0002-9947-1909-1500848-5
MathSciNet review: 1500848
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34M35, 34A25

Retrieve articles in all journals with MSC: 34M35, 34A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1909-1500848-5
Article copyright: © Copyright 1909 American Mathematical Society